# SDR ABXA9700975

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FUSELAGE SKIN UNDER THE LT STATIC PORTED PLATE CORRODED.  FABRICATED INTERNAL DOUBLER (P/N 5920419-3) AND REPAIRED IAW ABX REA D953-19365.
